| Model Number |
EUP2520X |
| Medical Device Problem Codes |
Deflation Problem (1149); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure involving one euphora rx coronary balloon, deflation difficulties were encountered in the pr oximal diagonal branch artery which exhibited mild tortuosity, moderate calcification and 90% stenosis.An additional syringe was attempted to be used for negative pressure but was not successful and the balloon remained inflated.The device would not deflate at the lesion site, and the balloon remained inflated in the artery before being removed from the body in an inflated state.The case timing was delayed due to the removal of the balloon and wires.The device was inspected prior to use and negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.The procedure was ultimately followed by a successful percutaneous coronary intervention.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: it was not difficult to remove the protective sheath/stylette.A 50/50 concentration of contrast/saline was used.The device was not moved or repositioned while inflated.There were no difficulties noted during inflation of the device.One inflation was performed prior to the deflation difficulties at an inflation pressure of 8 atm.A 5cc and 10cc syringe were attempted to be used to aspirate.Image review: one image received.The image appears to show a balloon in a bag/pouch.Correction: b7.Relevant history medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device returned for evaluation.Upon return of the device, the balloon was observed to be deflated.Contrast was visible within the balloon.The outer shaft and exchange joint showed evidence of necking.Due to the condition of the proximal bond and inflation lumen, deflation testing could not be performed.No other deformation evident on the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.